Cosmological models with shear and rotation

Authors
Citation
S. Singh, Cosmological models with shear and rotation, J ASTROPHYS, 20(1-2), 1999, pp. 67-77
Citations number
11
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Space Sciences
Journal title
JOURNAL OF ASTROPHYSICS AND ASTRONOMY
ISSN journal
0250-6335 → ACNP
Volume
20
Issue
1-2
Year of publication
1999
Pages
67 - 77
Database
ISI
SICI code
0250-6335(199906)20:1-2<67:CMWSAR>2.0.ZU;2-9
Abstract
Cosmological models involving shear and rotation are considered, first in t he general relativistic and then in the Newtonian framework with the aim of investigating singularities in them by using numerical and analytical tech niques. The dynamics of these rotating models are studied. It is shown that singularities are unavoidable in such models and that the centrifugal forc e arising due to rotation can never overcome the gravitational and shearing force over a length of time.